English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Geometries of second-row transition-metal complexes from density-functional theory

Waller, M. P., Braun, H., Hojdis, N., & Bühl, M. (2007). Geometries of second-row transition-metal complexes from density-functional theory. Journal of Chemical Theory and Computation, 3, 2234-2242. doi:10.1021/ct700178y.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Waller, M. P.1, Author           
Braun, H.2, Author
Hojdis, N.2, Author
Bühl, M.1, Author           
Affiliations:
1Research Department Thiel, Max-Planck-Institut für Kohlenforschung, Max Planck Society, ou_1445590              
2Berg Univ Wuppertal, Fachbereich Math & Naturwissensch, D-42097 Wuppertal, Germany., ou_persistent22              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2007
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 336752
DOI: 10.1021/ct700178y
ISI: 000251024200030
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Chemical Theory and Computation
  Alternative Title : J. Chem. Theory Comput.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 3 Sequence Number: - Start / End Page: 2234 - 2242 Identifier: ISSN: 1549-9618